Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

20 yr old, sexually active female, taking Primolut to postpone periods. Missed periods, HPT negative. Am I pregnant ?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 158 Questions
i am 20 yrs old sexually active female.i used to have my periods 28-30th every month. In august i took primolut n to delay periods for an ocassion and got my periods on 8th september.I again took a primolut n next month on 7th october but got my periods on 8th october itself as it had already started when i took the pill.This month its been 7 days i have missed my periods and hpt is negative with no visible symptoms of pregnancy as well.also i have my exams going on so the schedule has become hectic.i had missed my periods for 3 months some three years back and suffered from a 10 day delayed period last year.Please advice.
Posted Wed, 11 Apr 2012 in Menstruation and Miscarriage
Answered by Dr. Meenakshi Titoria Sahu 8 hours later

Thanks for posting your query.

Your delay in cycle could be because due to hormonal imbalance caused by Primolut-N.

Other causes apart from Primolut- N includes exam stress, and pregnancy.

For above two reasons just wait and watch.

Regarding pregnancy, it needs to be ruled out by repeat test after 1 week. If it comes negative again, you can just wait for your period to come naturally.

Hope, this answers your query. I will be happy to answer your follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor